HRDAP23 In-person Agenda June - Summary



Wednesday 14	Thursday 15		Friday 16	Saturday 17	
8h30- Meeting at your hotel Salome Boucif	08h30-10h – Accreditation to the Human Rights Council (Palais des Nations) Salomé Boucif		08h30-10h30 – NGOs Breakfast with the High Commissioner for Human Rights Pooja Patel	10h30-12h30 – Personal wellbeing and relaxing time Salomé Boucif, Diego Villanueva	
9h15-11h – Welcome to HRDAP in-person! Diego Villanueva, Salome Boucif and ISHR Teams	10h-10h45 – Refresher on the Human Rights Council Salma El Hosseiny		10h30-11h – Wrap-up day 2	12h30-14h – Pique-nique in the park (bring your lunch)	
11h-11h15 - Break	10h45-11h - Break		11h-12h30 – The HRC Mandated Investigations Chris Sidoti, member of the Comission of Inquiry on OPT and Israel Nada Awad	14h – 17h – Visit to the mountains and easy hiking (non-mandatory) Salomé Boucif, Diego Villanueva	
11h15-12h30 – Engaging strategically with UN Mechanisms Tess McEvoy, Raphael Viana David	11h-12h30 – Advocacy at the Human Rights Council and beyond Pooja Badarinath, Sexual Rights Initiative Ahmed Adam, FORUM-Asia		12h30 – 13h30 - Lunch (<i>ISHR organised</i>)		
12h30 – 13h30 - Lunch (ISHR organised)	12h30 – 13h30 - Lunch (ISHR organised)		13h30-15h30 – Visit to the United States Diplomatic Mission		
13h30-14h45 – Group Coaching Session 3	13h30-15h — Practicing advocacy techniques (scenarios) Adélaïde Etong Kame, Pooja Patel, Tess McEvoy, Eleanor Openshaw		15h30-17h30 – Sharing Stories part 1 Salomé Boucif		
14h45-15h - Break	15h-17h – check-in with HRDAPers and interviews Salome Boucif, Paula Danilczyk	15h-16h – Individual coaching Q5 round 1 16h-17h – Individual coaching Q5 round 2			
15h-16h30 – Defenders' testimonies Gabriela Kletzel, Governement of Argentina Adélaïde Etong Kame					
16h30-17h – Wrap-up day 1					
17h onwards – Feminist strike in Geneva (non-mandatory) and HRDAP logistics with participants					

HRDAP23 In-person Agenda June - Summary



Monday 19	Tuesday 20		Wednesday 21		Thursday 22		Friday 23
9h-13h: Human Rights Council Attendance and Debrief Session + Group Photo (Palais des Nations) Salma El Hosseiny, Nada Awad, Salomé Boucif	9h-10h – The UN in New-York Tess McEvoy		9h-10h45 – Practicing advocacy techniques with effective narratives Ben Buckand, award-winner Marianne Bertand, Elise Golay, Eleanor Openshaw		9h30-10h – Wrap-up and check-in Salomé Boucif		9h30-10h – Wrap-up and check-in Salomé Boucif
13h-14h – Lunch (self-organised)	10h-11h30- UPR Refresher and Workshop <i>Joao Rebelo, UPR-Info</i>		10h45-11h – Break		10h-11h30 – Security and Reprisals Tess McEvoy		10h-11h – Group coaching Session 4
14h-15h30 — OHCHR: How to work effectively with CSOs? Birgit Kainz-Labbe, Head of Office, OHCHR Pokpong Lawansiri and Masiha Ghafory, OHCHR	11h30-11h45 – Wrap-up Day 4		11h-12h30 – Diplomats tips Luc Dockendorf, Permanent Mission of Luxembourg Dima Jarrah Asfour, Permanent Mission of Palestine		11h30-12h – Break		11h-11h30 – Break
15h30-15h45 – Break	11h45-14h: Self organized lunch and individual advocacy	13h-14h: Side event: The UN declaration on HRDs (Palais des Nations)	12h30-13h30 – Lunch (ISHR organized)		12h-13h20 — Refresher on UN Treaty Bodies (UNTBs) Vincent Ploton		11h30-13h - Next steps: Advocacy implementation Tess McEvoy, Salomé Boucif
15h45-17h00 – Sharing Stories, part 2 Salomé Boucif	14h-17h – The UN Declaration on HRDs : Why this is important (including break) <i>Tess McEvoy</i> Adélaïde Etong Kame		13h30 – 17h15 – Individual advocacy and interviews	13h30-14h30 – Individual coaching Q6-7 Round 1	13h20 – 14h30 – Brown Bag Lunch, Human Rights Committee (UNTBs) Hélène Tigroudja, Member of the Committee Patrick Mutzenberg, Director of the Centre for Civil and Political Rights		13h-14h – Lunch (self organized)
17h00-18h00 – Individual coaching Q5 Round 3	17h-18h: SOGIESC Space (non-mandatory)		17h15-18h15 – Refresher on Special Procedures <i>Tess McEvoy, Eleanor Openshaw</i>		14h30-14h45 – Break		14h-15h30 — Diplomats briefing — PM of the Netherlands, Belgium, Norway and others TBC
18h-19h – Briefing with Independent Expert on sexual orientation and gender identity, Victor Madrigal-Borloz	18h30 onwards – Meet & Greet with LGBTIQ+ organisations (Bar, non-mandatory)		18h15-18h30 – Break		14h45- 18h – Individual advocacy and interviews	14h45-15h45 – Individual coaching session Q6-7 Round 2 15h45-16h45 – Individual coaching session Q6-7 Round 3	15h30-16h - Break
			18h30 onwards - World Café and Reception with Special Procedures				16h-18h – HRDAP23 Evaluation and last thoughts
							19h30 and onward – Farewell dinner and party! (Restaurant)